Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

Frequency and distribution of developmental anomalies in the permanent teeth of a Turkish orthodontic patient population

Fatih KAZANCI, Mevlut ÇELİKOĞLU, Özkan Miloğlu, İsmail Ceylan, Hasan KAMAK

JOURNAL OF DENTAL SCIENCES Cilt 6 · Sayı 2 · ss. 82–89 · 01.06.2011
DOI ile aç

Özet

Background/purpose: The aims of this study were to determine the frequency and distribution of developmental anomalies in the permanent teeth of a Turkish orthodontic patient population and determine the relationships between gender and dental anomalies.

Anahtar kelimeler

dental anomalies PREVALENCE agenesis ORTHODONTIC PATIENTS Hypodontia frequency permanent teeth anomalies SCHOOL-CHILDREN TRANSPOSITION SCHOOLCHILDREN IMPACTION ERUPTION

Atıf için künye

KAZANCI, F., ÇELİKOĞLU, M., Miloğlu, Ö., Ceylan, İ., & KAMAK, H. (2011). Frequency and distribution of developmental anomalies in the permanent teeth of a Turkish orthodontic patient population. JOURNAL OF DENTAL SCIENCES, 6(2), 82–89. https://doi.org/10.1016/j.jds.2011.03.003

BibTeX
@article{kazanci2011-10514,
  author = {KAZANCI, Fatih and ÇELİKOĞLU, Mevlut and Miloğlu, Özkan and Ceylan, İsmail and KAMAK, Hasan},
  title = {Frequency and distribution of developmental anomalies in the permanent teeth of a Turkish orthodontic patient population},
  journal = {JOURNAL OF DENTAL SCIENCES},
  year = {2011},
  volume = {6},
  number = {2},
  pages = {82--89},
  issn = {1991-7902},
  doi = {10.1016/j.jds.2011.03.003},
  url = {https://akademik.atauni.edu.tr/yayinlar/10514-frequency-and-distribution-of-developmental-anomalies-in-the-permanent-teeth-of}
}